# SDR ASAA2015071412442

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 29,938 hours, 9,236 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF IN FMC DISAGREE LIGHT BOTH SIDES.  ACFT GROUNDED.  QRH PROCEDURE UTILIZED.  LIGHT EXTINGUISHED.  CONTINUE NORMAL OPS.
